# SDR 00FDEA00053

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65163122
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-100-01,1) ON LWR END OF VERTICAL L ANGLE AT BS 294.5, LBL 23 IN NLG W/W TORQUE BOX.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 51-40-4.
